# SDR DXTR2013062101

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 6,094 hours, 4,869 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 651126626
- Condition: Stuck
- Location: Overwing Exit
- Part time: 6,094 hours, 4,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF INSPECTION TASK 041008 CHAPTER 4 EMERGENCY EXIT DOOR FRAME "INSPECTION TIME LIMITS" TASK 53-10-09-212, TECHNICIANS WERE UNABLE TO FREELY OPEN THE EMERGENCY EXIT DOOR WITHOUT EXERTING EXTREME FORCE WHICH RESULTED IN DAMAGE TO THE DOOR SEAL. IN THE EVENT OF AN ACTUAL EMERGENCY, AIRCRAFT OCCUPANTS WOULD HAVE BEEN UNABLE TO EXIT THE ACFT THROUGH THE EMERGENCY EXIT DOOR.
